1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »
Color
Background color
Background image
Border Color
Font Type
Font Size
  1. I was diagnosed T2D around fifteen years ago and I have been on Metformin for about that amount of time 1000mg slow release 2x per day. in addition I take Glimepiride. I have always experienced dawn phenomenon with an early morning reading of between 8 and 9.5 mmol. however recently I have been experiencing excruciatingly painful leg cramps that start at around 4.00am when I have to get out of bed and try to relieve the pain by moving around.
    I am wondering if there is a relationship between the rise in my blood sugar and the muscle pain. Has anyone else experienced this problem. I should add that I also take Pravastatin which I am currently leaving off to see if that effects it.
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook